ОБ ОЦЕНКАХ ДЛЯ ВЕРОЯТНОСТЕЙ КОМБИНАЦИЙ СОБЫТИЙ, ФОРМУЛЕ ЖОРДАНА И НЕРАВЕНСТВАХ БОНФЕРРОНИ

Translated title of the contribution: On Bounds for Probabilities of Combinations of Events, the Jordan Formula, and the Bonferroni Inequalities

Research output: Contribution to journalArticlepeer-review

Translated title of the contributionOn Bounds for Probabilities of Combinations of Events, the Jordan Formula, and the Bonferroni Inequalities
Original languageRussian
Pages (from-to)253-263
JournalВЕСТНИК САНКТ-ПЕТЕРБУРГСКОГО УНИВЕРСИТЕТА. МАТЕМАТИКА. МЕХАНИКА. АСТРОНОМИЯ
Volume52
Issue number2
StatePublished - 2019

Cite this